# SDR UIEA2021091081986

- Difficulty date: September 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 1060
- Condition: Inoperative
- Location: Rt Center
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP INOP( ITEM TRANSFERRED TO DMI 153192 PER MEL 28-22-02A CAT C DUE DATE 18SEP2021. MX ACTIONS C/W. DL @ 0541Z.  /  LOG PAGE 1391426: PERF FIM 28-31 F/T 809 GFI CONTINUED TO POP. REMOVED AND REPLACED RT CENTER TANK PUMP ASSY, IAW AMM 28-22-05, OPS NORMAL AT THIS TIME, THIS CLOSES MDDR 153192. PLACARDS REMOVED. )
